RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2016, Volume 16, Number 1  


The classification of certain linked $3$-manifolds in $6$-space
S. Avvakumov
1
Open intersection numbers and the wave function of the KdV hierarchy
A. Buryak
27
An analogue of the Brauer–Siegel theorem for abelian varieties in positive characteristic
Marc Hindry, Amílcar Pacheco
45
Higher spin Klein surfaces
Sergey Natanzon, Anna Pratoussevitch
95
Giambelli and degeneracy locus formulas for classical $G/P$ spaces
Harry Tamvakis
125
A uniform coerciveness result for biharmonic operator and its application to a parabolic equation
Kazushi Yoshitomi
179
Moscow Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019